# SDR CALA2022011800176

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311212220600
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE JOGGLE FASTENER HOLES LH FR16 TOP HOLES AFT ROW. HOLE B H AS A CRACK INDICATION. MUST BE REPAIRED BEFORE NEXT FLIGHT PER E A 5311-02442. WITH EC/RA 5311-02735. WORK ACCOMPLISHED BY VTMAE EMPLOYEE AIRCRAFT FLIGHT CYCLES, AND AT INTERVALS NOT TO EXCEED 4,800 PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02735. V935774. ON OR BEFORE THE ACCUMULATION OF 33,351 TOTAL FLIGHT CYCLES, THEREAFTER, PERFORM AN INSPECTION PERFORMED INTERIM REPAIR LH FRAME 16 DOUBLE JOGGLE HOLE B (LEADER HOLE) AND HOLE #A (ASSOCIATED HOLE) IN ACCORDANCE ADD EMP:V935774 OK TO DIP PER ECRA 5311-02735. ON OR BEFORE THE ACCUMULATION OF TOMC-APPROVAL FROM SC1ELBYC COMMENT 33,351 TOTAL AIRCRAFT FLIGHT CYCLES, AND AT INTERVALS NOT TO EXCEED 4,800 FLIGHT CYCLES, THEREAFTER, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02735. QC QC REVIEWED.
